My experience with birth control was a horrible one, and I never want to get on it again.
This is going to be a pretty long entry.
I feel like my mom didn’t listen to me when I told her about the nosebleeds whilst on the blue pills and the chest pains during the last part of the pack, which is when the PMS crap actually happens.
For the past month, this is what has been wrong with me. I hate it – it’s a horrible feeling to feel like this, and I would never wish it upon anyone. I mean, I would rather have to deal with the ovarian cyst that I had. That was better than this.
Of course, Ortho Tri-Cyclen Lo birth control company isn’t going to be a big fan of this post, but I really don’t care. It was a horrendous experience, and I never wish to experience it again. Saturday I took the last pill, and I am not refilling that prescription. After all, why would I want to take such a horrid thing again?
I’m not sure if I should work these in from the worse to the worst (like from least to greatest on the worst scale), or if I should start off with this product’s best qualities or end with the best qualities, so I’m going to go in the order of the side effects listed on WebMD instead and let you all decide which side effects were worse for me than the other. I can’t figure it out.
Knocking off the first two that are listed, at night and during the morning my headaches were the worse I’ve ever had. I mean, sure, a minor headache can be dealt with with an Ibuprofen or two, but these headaches were more like migraines. I was so irritable, and I just wanted it to go away. The headaches began soon after the white pills I had to take.
I’m not sure whether stomach cramping is the proper definition for what I was feeling or not, but according to my mom, ever since I started on the dark blue pills I began having these severe, unbearable pelvic pains that my mom defined as “contractions” – the same kind you feel when you’re in labor. Um, no. I’m not freaking pregnant, and I’ve never felt these before, therefore I am not comfortable/willing to deal with this crap. That’s just not for me. >.>
My acne got better, but I’m not willing to take this to help my acne if it means that I have to suffer side effects that are even more severe than the ones above. It’s just not worth it.
My weight did change, but I’m going to work it all off slowly so I don’t hurt myself – and in a healthy way, I promise! 😛 I don’t know how much it changed just yet, but I know it’s greater than the 150 lbs that I was working so well to get below1.
So you don’t have to scroll back up to see this next section I will be discussing, I’ve conveniently placed it below:
Sudden shortness of breath, chest pain, confusion, coughing up blood, sudden dizziness, tingling/weakness/numbness in the arms/legs, headaches different from those I’ve experience in the past (e.g., with other symptoms such as vision changes/lack of coordination, existing migraines becoming worse, sudden/very severe headaches) is everything from that paragraph that I have experienced. Unfortunately, my doctor’s nurse never called me back. -.- So I continued to take it and experience these.
Ah, yes… The stomach pains… So this is the proper term for it: severe stomach/abdominal/pelvic pain, mental/mood changes (e.g., depression, persistent trouble sleeping), and unusual tiredness.
Onto the allergic reactions…
Rash (back of my hands), itching (especially on the face/tongue/throat) – my elbows, backs of my hands, sides, neck, nose, right side of my face, back and index fingers – severe dizziness, trouble breathing.
On a scale of 1 to 5 – with 1 being the worse and 5 being the best, I am giving this a rating of 1.
…and now I can write all of my symptoms down later before I have to go to the doctor’s office on August 9th because I’ll end up forgetting everything since it won’t be so fresh on my mind. >.<